American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R55) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Ronald Fintushel and Ronald J. Stern. Double node neighborhoods and families of simply connected $4$-manifolds with $b^+=1$. J. Amer. Math. Soc. 19 (2006) 171-180. MR 2169045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Lothar Göttsche. Modular forms and Donaldson invariants for 4-manifolds with $b_+=1$. J. Amer. Math. Soc. 9 (1996) 827-843. MR 1362873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Robert Friedman. Vector bundles and ${\rm SO}(3)$-invariants for elliptic surfaces . J. Amer. Math. Soc. 8 (1995) 29-139. MR 1273414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ronald Fintushel and Ronald J. Stern. $2$-torsion instanton invariants . J. Amer. Math. Soc. 6 (1993) 299-339. MR 1168958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] F. T. Farrell and L. E. Jones. Negatively curved manifolds with exotic smooth structures . J. Amer. Math. Soc. 2 (1989) 899-908. MR 1002632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1